# SDR VNAA20231019001

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N610NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15476
- Aircraft time: 7,770 hours, 6,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Pax Door, Bombdr
- Component part number: 601R3170753
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP PANEL FOUND TO BE CRACKED AT 2 EACH LOCATIONS.  REMOVED AND REPLACED
